# SDR VRZA96023

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N472UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 823
- Engine: Garrtt TPE3311
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Out Of Adjust
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

IAD/RDG - FLT 6346 - DURING TAKEOFF AT 0905 HRS ON 11-9-95, ABORTED TAKEOFF DUE TO LT PROP RPM ONLY REACHED 99 PERCENT.  AIRCRAFT RETURNED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE ADJUSTED 'X' SCREW.  OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
